# SDR 2024FA0000367

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: General aviation
- Aircraft: N615EM
- Make and model: Cirrus SR22
- Aircraft serial: 3682
- Engine: Cont IO550N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: UNK
- Part serial: ABOVE
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CYLINDERS 1, 3 AND 5 EXHIBIT CRACKS IDENTICAL TO SDR MSB09-1B, ALTHOUGH THEY ARE NOT INCLUDED IN THE SERVICE BULLETIN. CYLINDER PNS ARE UNREADABLE BUT SNS ARE AS FOLLOWS: •	CYLINDER 1 - ACO6CA702, CYLINDER 2 - AC04HC272, CYLINDER 3 - AC05BB268, CYLINDER 4 - AC04HA939, CYLINDER 5 - AC04HC301,CYLINDER 6 - AC05A (UNREADABLE AFTER THAT POINT). HOURS ARE UNKNOWN, LOGS HAVE BEEN REQUESTED BUT NOT SUPPLIED.  PICTURES AVAILABLE UPON REQUEST.
